# SDR ABXA202001143002

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 63,149 hours, 43,414 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Annunciator
- Part number: 43467410312264
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING BLOCKING IN AT THE GATE, THE CREW NOTICED SMOKE IN THE FLIGHT DECK. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED). THE CAUSE OF THE SMOKE WAS THE LEFT ENGINE OIL PRESSURE ANNUNCIATOR THAT FAILED INTERNALLY. THE ANNUNCIATOR ASSEMBLY WAS REPLACED.
